# SDR AALA981247

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN DELAMINATION AROUND AFT LAVATORY SERVICE PANEL CUT-OUT AS SEEN FROM INSIDE AFT CARGO.  REPAIRED PER ESO 11697 DATED JUNE 3, 1998.  TST:  68,331.  CYCLES:  45,099.  (X)
